Open Access
Translator Disclaimer
October 2015 Gorenstein flat preenvelopes
Alina Iacob
Osaka J. Math. 52(4): 895-905 (October 2015).

Abstract

We consider a two sided noetherian ring $R$ such that the character modules of Gorenstein injective left $R$-modules are Gorenstein flat right $R$-modules. We then prove that the class of Gorenstein flat right $R$-modules is preenveloping. We also show that the class of Gorenstein flat complexes of right $R$-modules is preenevloping in $\mathit{Ch}(R)$. In the second part of the paper we give examples of rings with the property that the character modules of Gorenstein injective modules are Gorenstein flat. We prove that any two sided noetherian ring $R$ with $\mathop{\mathit{i.d.}}_{R^{\mathrm{op}}} R < \infty$ has the desired property. We also prove that if $R$ is a two sided noetherian ring with a dualizing bimodule ${}_{R}V_{R}$ and such that $R$ is left $n$-perfect for some positive integer $n$, then the character modules of Gorenstein injective modules are Gorenstein flat.

Citation

Download Citation

Alina Iacob. "Gorenstein flat preenvelopes." Osaka J. Math. 52 (4) 895 - 905, October 2015.

Information

Published: October 2015
First available in Project Euclid: 18 November 2015

zbMATH: 1375.18070
MathSciNet: MR3426620

Subjects:
Primary: 18G10 , 18G25 , 18G35

Rights: Copyright © 2015 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.52 • No. 4 • October 2015
Back to Top